Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Urine dark color, not taking vitamins, itchy skin, have dehydration. What is wrong?

I keep drinking lots of water however it seems to go right through me and then my urine goes back to a darker color soon afterwards. I m not taking any vitamins so it can t be from that. I also have been experiencing somewhat itchy skin ( I think it is from dry skin since it significantly lessens when I put lotion on ) and I thought it might have to do with the dehydration . Do you have any idea what it could be?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome,

Thanks for your query.

From your description, we cannot say much. But what I feel would help us greatly is a minor blood test, to check the functioning of your liver. Request for a liver profile test, which would include your bilirubin levels.

I only ask for this as a change in the urine color and itchy skin could be due to a liver abnormality. Nothing to worry about, but a doctor's always prefer ruling out the obvious first.

This could be followed up by a consultation with a Physician, who can direct you in the proper direction. And guide you through your treatment.

As you have provided a brief description, I could only suggest this much for the time being. But you can write back to us anytime for any further clarifications.

Best wishes.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor